# SDR CALA2020051100963

- Difficulty date: May 11, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N87513
- Make and model: Boeing 737824
- Aircraft serial: 31621
- Aircraft time: 39,661 hours, 13,803 cycles
- Engine: Cfmint CFM567B263
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Gasket
- Condition: Leaking
- Location: Nr 2 Hmu
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, Y
- Precautionary procedure: A

## Discrepancy

ENGINE 2 SPOOLED DOWN 12000 FT. THEN FAILED. TRIED RESTART. NO D ICE. FOUND GASKET ON HMU OUTLET TO FUEL FLOW TRANSMITTER AND FUEL NOZZLES LEAKING CAUSING ENGINE NOT TO START.   REMOVED AND REPLACED GASKET PER AMM 73-21-10-400-801-FOO.   ALSO REPLACED MAIN FUEL FILTER DUE TO ENGINEERING REQUEST PER AMM 73-11-02-400-801-FOO.    RAN ENG AT HIGH PWR PER TEST 5 CHECK NORMAL AND NO LEAKS NOTED. 71-00-00-700-813-FOO.ENGINE STARTED NORMALY AND ALL PARAMETERS
